# SDR SWIA97829

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120034
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001001
- Condition: Failed
- Location: Rt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RETRACTED FLAPS, RIGHT FLAP DISAGREEMENT.  RETURNED TO FIELD.  REPLACED RIGHT OUTBOARD FLAP ACTUATOR IAW MM 27-50-09 WITH SERVICEABLE UNIT.  CYCLED FLAPS SEVERAL TIMES, OPS CHECKS GOOD.
